# SDR AALA20180702005

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 59,052 hours, 9,585 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD A LOUD BANG AND MOVED TO THE LEFT.  PASSENGERS HEARD AND FELT THE NOISE. AFTER 10 MINUTES ALL LEFT ENGINE PARAMETERS SURGED BACK AND FORTH.  IAW AMM 79-21-05, LT ENGINE OIL SYSTEM MAGNETIC CHIP DETECTOR CHECK AND SERVICE. ACCOMPLISHED VSV ACTUATION HARDWARE FOR DAMAGE AND EXAMINED THE VBV ACTUATION HARDWARE FOR DAMAGE IAW 75-31-03-216-002-H00 AND  75-32-01-206-005-H00.  ACCOMPLISHED POWER ASSURANCE RUN AND VERIFY LEFT ENGINE PARAMERTERS ARE NORMAL.  THE AIRCRAFT WAS GROUNDED.
